# SDR DXTA2015090306075

- Difficulty date: September 2, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 8,956 hours, 6,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGERS COMPLAINED OF BOTH EXCESSIVE HEAT & EXHAUST ODOR.  AIR FLOWS FROM BOTH COCKPIT & CABIN, WEMACS VERY LOW FROM ENGS ONLY, IMPROVES WITH APU ON LINE.   WHEN AN INFLIGHT APU START WAS ATTEMPTED THE EXHAUST GAS ODOR WAS VERY STRONG.  COMPLIED WITH APU, LT & RT ENG RUNS.  COMPLYING WITH AIR CABIN & COCKPIT COOLING & HEATING, NO DEFECTS NOTED AT THIS TIME.  DID NOTE EXHAUST ODOR IN CABIN PRE APU & ENG RUN, BUT NOTHING DURING RUN & OPS CHECK.  NO EXCESSIVE HEAT NOTED IN COCKPIT IAW MM 21-60-00.
